Has anyone had severve leg and low back pain while taking arimadex?

Has anyone had severve leg and low back pain while taking arimadex?

The last week of June I gradually started having low back and leg pain. I could barely walk without pain. Steps were challenge. I have been on Arimadex since Jan 2019. I have read that is a side effect. Does this subside all other side effects have gone away the nausea, dizziness, night sweats but man this one came out of no where. I don't know if I should call my oncologists or just try to tough it out for few weeks before calling her. I am due… read more

A MyBCTeam Member said:

My doctor told me right off that joint pain was a common and significant side effect along with bone fractures. It is worsened with a family history of arthritis. I stayed on Tamoxifen instead.

posted 3 months ago
A MyBCTeam Member said:

Carolm my doctor gave me a break for about a month after radiation before starting Arimidex. During that time I did a super strict low carb diet. In the past I would have lost 20lbs. I only lost 3. So I can’t really blame the Arimidex for difficulty in losing weight. I think cancer and chemo just changed my body.
Donna I still think what you have is sciatica. Maybe what you need is muscle relaxers. Try sleeping on your side with a pillow between your knees. It takes the pressure off the nerves in your back

posted 4 months ago
A MyBCTeam Member said:

I started on Arimadex (Anastrozole). The leg pains were more than I could bear. I toughed it out for 16 months. Finally saw oncologist and she switched me to Letrozole. She said I should have contacted her sooner. Who knows?
At any rate the Letrozole (Femara) has side effects but for me they were more tolerable. Everyone handles the Hormone Inhibitors (HI) differently. Talk to your oncologist. He/She may have recommendations and or suggestions. Could switch to different HI. Best of Luck.
FYI: I am less than one year out from my 5 year date to stop the Letrozole and I can't wait! :)

posted 4 months ago
A MyBCTeam Member said:

Donna Fisher, I have been on Arimidex since last August. The first few weeks for me were horrible (joint pain, stiffness). I already had a bad back and bad knees and this made it worse at first. I think my body became accustomed to the Arimidex because it is better. I have good days and bad days and medicate when needed. I don't particularly like that I need pain medication but it beats the alternative(pain). I just choose how much pain that I can tolerate before taking it. Everyone is different. I agree talk with your oncologist to just to set your mind at ease. Hang in there and hugs to you.

posted 4 months ago
A MyBCTeam Member said:

Bluviolet I’m taking caltrate. I don’t think everyone gets the same side affects. My bone pain doesn’t stop me from doing anything. Like yard work. . Mowing with a push mower. I can still do all that stuff. The more I move the better I feel. It’s the end of the day when I stop moving everything stiffens up. I just work through it. I’d rather take this medicine and know I did all I could to try to keep cancer from coming back

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in